Takip et
Feng Qi (祁锋)
Feng Qi (祁锋)
Tianjin Polytechnic University, Henan Polytechnic University
hpu.edu.cn üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Bounds for the ratio of two Gamma functions
F Qi
Journal of Inequalities and Applications 2010, 84 pages, 2010
2252010
A complete monotonicity property of the gamma function
F Qi, CP Chen
Journal of Mathematical Analysis and Applications 296 (2), 603-607, 2004
2122004
Hermite-Hadamard type inequalities for the - and -logarithmically convex functions
RF Bai, F Qi, BY Xi
Filomat 27 (1), 1-7, 2013
178*2013
Some integral inequalities of Hermite-Hadamard type for convex functions with applications to means
BY Xi, F Qi
Journal of Function Spaces and Applications 2012 (2012), Article ID 980438 …, 2012
1612012
Complete monotonicities of functions involving the gamma and digamma functions
F Qi, BN Guo
Research report collection 7 (1), 2004
1562004
Hermite-Hadamard type inequalities for the - and -geometrically convex functions
BY Xi, RF Bai, F Qi
Aequationes Mathematicae 84 (3), 261-269, 2012
1252012
Some completely monotonic functions involving the gamma and polygamma functions
F Qi, BN Guo, CP Chen
Journal of the Australian Mathematical Society 80 (1), 81-88, 2006
1152006
On integral inequalities of Hermite-Hadamard type for -geometrically convex functions
TY Zhang, AP Ji, F Qi
Abstract and Applied Analysis 2012 (2012), Article ID 560586, 14 pp., 2012
1092012
Generalized weighted mean values with two parameters
F Qi
Proceedings of the Royal Society of London Series A---Mathematical, Physical …, 1998
1061998
Some inequalities constructed by Tchebysheff’s integral inequality
F Qi, LH Cui, SL Xu
Mathematical Inequalities & Applications 2 (4), 517-528, 1999
1031999
Refinements, generalizations, and applications of Jordan's inequality and related problems
F Qi, DW Niu, BN Guo
Journal of Inequalities and Applications 2009, 2009
1022009
Derivatives of tangent function and tangent numbers
F Qi
Applied Mathematics and Computation 268, 844-858, 2015
1002015
Generalizations and refinements of Hermite-Hadamard's inequality
F Qi, ZL Wei, Q Yang
Rocky Mountain Journal of Mathematics 35 (1), 235--151, 2005
992005
Some Hermite-Hadamard Type Inequalities for DifferentiableConvex Functions and Applications
BY Xi, F Qi
Hacettepe Journal of Mathematics and Statistics 42 (3), 243-257, 2013
962013
Monotonicity results and inequalities for the gamma and incomplete gamma functions
F Qi
Mathematical Inequalities & Applications 5 (1), 61-67, 2002
962002
Some inequalities of Hermite-Hadamard type for GA-convex functions with applications to means
TY Zhang, AP Ji, F Qi
Le Matematiche 68 (1), 229-239, 2013
942013
A property of logarithmically absolutely monotonic functions and the logarithmically complete monotonicity of a power-exponential function
BN Guo, F Qi
Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys 72 (2), 21-30, 2010
942010
Several integral inequalities
F Qi
Journal of Inequalities in Pure and Applied Mathematics 1 (2), Article 19, 2000
942000
Explicit formulas for computing Bernoulli numbers of the second kind and Stirling numbers of the first kind
F Qi
Filomat 28 (2), 319-327, 2014
932014
Several formulas for special values of the Bell polynomials of the second kind and applications
F Qi, XT Shi, FF Liu, DV Kruchinin
J. Appl. Anal. Comput 7 (3), 857-871, 2017
892017
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20